I've been taking lithium for about four years now. I had some acne before I started it, but since I've been on it, my acne has gotten severe and last year I had a cyst on my ovary and other cysts also. I recently started seeing a new dermatologist and he told me that the Lithuim is the worst thing that I could be on, considering that I have always had irregular periods and the fact the I have started developing cysts throughout my body and also the severe acne. I was blown away that even through all of my emergency room visits and hospital stays that not one doctor mentioned how the lithium was causing all of these problems. Has anyone else experienced these problems, or similar side affects with lithium?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...